MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,28MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,28MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,2.5 MICRO,28MM LGTH
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that during a talus fracture repair, after insertion of the second screw the tip of the ar-8737-37 broke off inside the screw head.All broken pieces were removed and an ar-8737-61 (easy out) was used and the screw was stripped.The surgeon completed the case by using a burr and shaving the ar-8725-28h screw (lot 10061591) down flush with the bone.

Brand Name
COMPR FT SCRW,2.5 MICRO,28MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10513517
Report Number1220246-2020-02142
Device Sequence Number3656763
Product Code HRS
UDI-Device Identifier00888867126923
UDI-Public00888867126923
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,2.5 MICRO,28MM LGTH
Device Catalogue NumberAR-8725-28H
Device Lot Number10061591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;